Jaming Philippe
Jaming Philippe
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transforms
A Bonami, B Demange, P Jaming
Revista Matemática Iberoamericana 19 (1), 23-55, 2003
A generalized Pauli problem and an infinite family of MUB-triplets in dimension 6
P Jaming, M Matolcsi, P Móra, F Szöllősi, M Weiner
Journal of Physics A: Mathematical and Theoretical 42 (24), 245305, 2009
Phase retrieval techniques for radar ambiguity problems
P Jaming
Journal of Fourier Analysis and Applications 5 (4), 309-329, 1999
Uncertainty principles for integral operators
S Ghobber, P Jaming
arXiv preprint arXiv:1206.1195, 2012
Uniqueness results in an extension of Pauli's phase retrieval problem
P Jaming
Applied and Computational Harmonic Analysis 37 (3), 413-441, 2014
Nazarov's uncertainty principles in higher dimension
P Jaming
Journal of approximation theory 149 (1), 30-41, 2007
Uncertainty principles for orthonormal sequences
P Jaming, AM Powell
Journal of Functional Analysis 243 (2), 611-630, 2007
Principe d'incertitude qualitatif et reconstruction de phase pour la transformée de Wigner
P Jaming
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 327 (3), 249-254, 1998
Strong annihilating pairs for the Fourier–Bessel transform
S Ghobber, P Jaming
Journal of mathematical analysis and applications 377 (2), 501-515, 2011
On uncertainty principles in the finite dimensional setting
S Ghobber, P Jaming
Linear algebra and its applications 435 (4), 751-768, 2011
Spectral estimates for finite combinations of Hermite functions and null-controllability of hypoelliptic quadratic equations
K Beauchard, P Jaming, K Pravda-Starov
arXiv preprint arXiv:1804.04895, 2018
A dynamical system approach to Heisenberg uniqueness pairs
P Jaming, K Kellay
Journal d'Analyse Mathématique 134 (1), 273-301, 2018
Harmonic functions on the real hyperbolic ball I: Boundary values and atomic decomposition of Hardy spaces
P Jaming
arXiv preprint math/9902052, 1999
Zeros of the Wigner distribution and the short-time Fourier transform
K Gröchenig, P Jaming, E Malinnikova
Revista Matemática Complutense 33 (3), 723-744, 2020
The problem of mutually unbiased bases in dimension 6
P Jaming, M Matolcsi, P Móra
Cryptography and Communications 2 (2), 211-220, 2010
Harmonic functions on the real hyperbolic ball II Hardy‐Sobolev and Lipschitz spaces
S Grellier, P Jaming
Mathematische Nachrichten 268 (1), 50-73, 2004
The Cramér–Wold theorem on quadratic surfaces and Heisenberg uniqueness pairs
K Gröchenig, P Jaming
Journal of the Institute of Mathematics of Jussieu 19 (1), 117-135, 2020
The approximation of almost time-and band-limited functions by their expansion in some orthogonal polynomials bases
P Jaming, A Karoui, S Spektor
Journal of Approximation Theory 212, 41-65, 2016
The Logvinenko–Sereda theorem for the Fourier–Bessel transform
S Ghobber, P Jaming
Integral Transforms and Special Functions 24 (6), 470-484, 2013
Uniqueness results for the phase retrieval problem of fractional Fourier transforms of variable order
P Jaming
arXiv preprint arXiv:1009.3418, 2010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20